# SDR HNAA2024032700220

- Difficulty date: March 8, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E026833 NO REPAIR INFO FOUND FOR EXTERNAL LAV BUCKET DOUBLER.   RE-ACCOMPLISHED EXTERNAL LAV BUCKET DOUBLER IAW EMB 145 SRM 53-31-02/RE AND ITEM 2 FIG 201, ETD2024-145-007309, AND EO1-53-24-0193.
